Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
         
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


crecimiento de prostata

Oct 30, 2016

Diagnosticado vih positivo en 2002,actualmente estoy con ATRIPLA. No he presentado reaccion alguna, pero en los ultimos estudios,arrojaron que tengo un crecimiento de prostata a 39%.Aun no sabemos si se tata de una infeccion o cancer. esto ultimo me preocupa.Ademas el libido es inexistente.

Response from Mr. Vergel

Que te chequeen el PSA, la testosterona y el estrogeno. El Sustiva en Atripla puede causar aumento de estrogeno en hombres. Esto puede causar falta de libido y problemas prostaticos.

Si tienes una infeccion de la prostata,antibioticos pueden tratarla y disminuir el tamano de la prostata.

Dejame saber que pasa.

Buena suerte

Nelson



Previous
testoviron depot 250 mg
Next
Genvoya meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement